# SDR SWAA2022060307666

- Difficulty date: May 13, 2022
- Submitted: June 3, 2022
- Operation: Air carrier
- Aircraft: N464WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32468
- Aircraft time: 60,746 hours, 36,004 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Deteriorated
- Location: Aft Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED FLOOR PANEL SKYFLEX BS 887 THRU BS 1016 AT AFT GALLEY AREA 2022-262277. REPLACED FLOOR PANEL SKYFLEX BS 887 THRU BS 1016 AT AFT GALLEY ARE REPLACED FLOOR PANEL SKYFLEX BS 887 THRU BS 1016 AT AFT GALLEY AREA IAW B737-700 AMM 53-21-00-400-801 STEP STEP 3F(7)(A)(E) AND JOB CARD 5370-E16398-NG STEP 2.E (2).
